Volume 25, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 29
Issue 2, 549–862
Issue 1, 1–548

Volume 28, 9 issues

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1364-0380 (online)
ISSN 1465-3060 (print)
Author Index
To Appear
 
Other MSP Journals
The space of almost calibrated $(1,1)$–forms on a compact Kähler manifold

Jianchun Chu, Tristan C Collins and Man-Chun Lee

Geometry & Topology 25 (2021) 2573–2619
Bibliography
1 Z Błocki, The complex Monge–Ampère equation in Kähler geometry, from: "Pluripotential theory" (editors F Bracci, J E Fornæss), Lecture Notes in Math. 2075, Springer (2013) 95 MR3089069
2 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
3 E Calabi, X X Chen, The space of Kähler metrics, II, J. Differential Geom. 61 (2002) 173 MR1969662
4 X Chen, The space of Kähler metrics, J. Differential Geom. 56 (2000) 189 MR1863016
5 J Chu, V Tosatti, B Weinkove, On the C1,1 regularity of geodesics in the space of Kähler metrics, Ann. PDE 3 (2017) MR3695402
6 T C Collins, A Jacob, S T Yau, (1,1) forms with specified Lagrangian phase : a priori estimates and algebraic obstructions, Camb. J. Math. 8 (2020) 407 MR4091029
7 T C Collins, D Xie, S T Yau, The deformed Hermitian–Yang–Mills equation in geometry and physics, from: "Geometry and physics, I" (editors J E Andersen, A Dancer, O García-Prada), Oxford Univ. Press (2018) 69 MR3932257
8 T C Collins, S T Yau, Moment maps, nonlinear PDE, and stability in mirror symmetry, preprint (2018) arXiv:1811.04824
9 T Darvas, Morse theory and geodesics in the space of Kähler metrics, Proc. Amer. Math. Soc. 142 (2014) 2775 MR3209332
10 T Darvas, Geometric pluripotential theory on Kähler manifolds, from: "Advances in complex geometry" (editors Y A Rubinstein, B Shiffman), Contemp. Math. 735, Amer. Math. Soc. (2019) 1 MR3996485
11 T Darvas, L Lempert, Weak geodesics in the space of Kähler metrics, Math. Res. Lett. 19 (2012) 1127 MR3039835
12 T Darvas, Y A Rubinstein, A minimum principle for Lagrangian graphs, Comm. Anal. Geom. 27 (2019) 857 MR4025325
13 M Dellatorre, The degenerate special Lagrangian equation on Riemannian manifolds, Int. Math. Res. Not. 2020 (2020) 2832 MR4095426
14 C Gerhardt, Closed Weingarten hypersurfaces in Riemannian manifolds, J. Differential Geom. 43 (1996) 612 MR1412678
15 V Guedj, A Zeriahi, Degenerate complex Monge–Ampère equations, 26, Eur. Math. Soc. (2017) MR3617346
16 A Horn, Doubly stochastic matrices and the diagonal of a rotation matrix, Amer. J. Math. 76 (1954) 620 MR63336
17 A Jacob, Weak geodesics for the deformed Hermitian–Yang–Mills equation, Pure Appl. Math. Q. 17 (2021) 1113 MR4278961
18 A Jacob, S T Yau, A special Lagrangian type equation for holomorphic line bundles, Math. Ann. 369 (2017) 869 MR3694663
19 L Lempert, L Vivas, Geodesics in the space of Kähler metrics, Duke Math. J. 162 (2013) 1369 MR3079251
20 N C Leung, S T Yau, E Zaslow, From special Lagrangian to Hermitian–Yang–Mills via Fourier–Mukai transform, Adv. Theor. Math. Phys. 4 (2000) 1319 MR1894858
21 M Mariño, R Minasian, G Moore, A Strominger, Nonlinear instantons from supersymmetric p–branes, J. High Energy Phys. (2000) MR1743311
22 D H Phong, J Song, J Sturm, Complex Monge–Ampère equations, from: "Surveys in differential geometry" (editors H D Cao, S T Yau), Surv. Differ. Geom. 17, International (2012) 327 MR3076065
23 Y A Rubinstein, J P Solomon, The degenerate special Lagrangian equation, Adv. Math. 310 (2017) 889 MR3620699
24 J P Solomon, The Calabi homomorphism, Lagrangian paths and special Lagrangians, Math. Ann. 357 (2013) 1389 MR3124936
25 J P Solomon, Curvature of the space of positive Lagrangians, Geom. Funct. Anal. 24 (2014) 670 MR3192038
26 J Spruck, Geometric aspects of the theory of fully nonlinear elliptic equations, from: "Global theory of minimal surfaces" (editor D Hoffman), Clay Math. Proc. 2, Amer. Math. Soc. (2005) 283 MR2167264
27 R P Thomas, Moment maps, monodromy and mirror manifolds, from: "Symplectic geometry and mirror symmetry" (editors K Fukaya, Y G Oh, K Ono, G Tian), World Sci. (2001) 467 MR1882337
28 R P Thomas, S T Yau, Special Lagrangians, stable bundles and mean curvature flow, Comm. Anal. Geom. 10 (2002) 1075 MR1957663